# SDR SWIA202053356

- Difficulty date: August 31, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE, LOWER SILL ANGLE HAS CORROSION IN SEVERAL LOCATIONS, MARKED.  C-CHECK RO 10/16/2020.  REMOVED CORROSION FROM GALLEY SERVICE DOOR SURROUND STRUCTURE, LOWER SILL ANGLE, AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPLACED LOWER SILL ANGLE, REF CRJ-700 SRM AND DRAWING.  COMPLIED WITH TASK CARD AND M-337.
